# SDR GTIA2019071803489

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 14,377 hours, 6,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANT REPORTED FAINT ODOR IN CABIN ( APU SYSTEM )-PERFORMED DETAILIED INSPECTION OF APU AS PER AMM 49-00-00. NO EVIDENCE OF LEAKS NOTED. PERFORMED PACK BURNOUT WITH APU AS PER TSM 05-50-00-810-831-A. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 2350809-2. PLACARD REMOVED, MOC NOTIFIED.
